# SDR AALA20120105TUL17

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 67,702 hours, 35,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP SHEET IS DAMAGED FROM STATIONS 1244 TO 1250.  INSTALLED DOUBLER PER AARD 53-20-00-16 AND EA MD80-53-021127.
